Journal article icon

Journal article

Bicommutant categories from fusion categories

Abstract:
Bicommutant categories are higher categorical analogs of von Neumann algebras that were recently introduced by the first author. In this article, we prove that every unitary fusion category gives an example of a bicommutant category. This theorem categorifies the well-known result according to which a finite dimensional (Formula presented.)-algebra that can be faithfully represented on a Hilbert space is in fact a von Neumann algebra.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Publisher copy:
10.1007/s00029-016-0251-0

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Penneys, D More by this author
More from this funder
Funding agency for:
Henriques, A
Publisher:
Springer Verlag Publisher's website
Journal:
Selecta Mathematica Journal website
Volume:
23
Issue:
3
Pages:
1669–1708
Publication date:
2016-07-21
Acceptance date:
2016-06-30
DOI:
EISSN:
1420-9020
ISSN:
1022-1824
Pubs id:
pubs:637647
URN:
uri:8170c3d8-eb4e-4abe-9872-460543cf3665
UUID:
uuid:8170c3d8-eb4e-4abe-9872-460543cf3665
Local pid:
pubs:637647
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP